My fist restylane/Juvederm injection into the nasolabial fold gave a perfect result. The second injection of restylane alone provoced after ten days within one hour on several spots in the nasolabial fold bumbs and one nodul. You could only see them when you looked really closely. Now eight months later most bumps have resolved and the nodule is softer. I now want to try Belotero. Is it correct that lumpiness and granuloma occur less than with Restylane? Thank you so much for your answer
Am I Experiencing A Granuloma 8 Months Post Fillers?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Is it normal to develop bumps after Restylane injection?
It is not uncommon to have lumps or bumps develop after injection of dermal fillers. It is true that some products are "stiffer" than others and thus more prone to producing lumps or bumps. Some areas such as the lips and tear troughs are particularly prone to development of lumps. The major concern needs to be whether the bumps are simply related to the presence of the product or if they represent infection or an inflammatory process. This distinction should be made by your physician. I strongly urge you to return to the physician who performed your injections so as to determine whether additional treatment is needed.
Bumps from Restylane injections
What you are describing are most likely bumps from injections that were too superficial and are not likely to be granulomas. Juvederm or Restylane is injected into the skin at the level of the mid to deep dermis. Superficial injections are avoided to prevent visible white, yellow, or blue bumps. Blanching, dimpling, or the raising of the skin in the area of the injection indicates that the injection was too superficial. Other products are not less likely to cause bumps as they are all technique dependent. It is the experience and technique of your physician injector, not the product being injected, that is the most critical part to your achieving a beautiful, natural result.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.